American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Ana Romero and Julio Rubio. Homotopy groups of suspended classifying spaces: An experimental approach. Math. Comp. 82 (2013) 2237-2244.
Abstract, references, and article information   
View Article: PDF

[2] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[3] Liu Xiugui, Wang Xiangjun and Yuan Zihong. The homotopy groups of $L_2T(1)/(v_1)$ at an odd prime. Proc. Amer. Math. Soc. 138 (2010) 1143-1152. MR 2566579.
Abstract, references, and article information   
View Article: PDF

[4] D. Chéniot and C. Eyral. Homotopical variations and high-dimensional Zariski-van Kampen theorems. Trans. Amer. Math. Soc. 358 (2006) 1-10. MR 2171220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ippei Ichigi and Katsumi Shimomura. $E(2)$-invertible spectra smashing with the Smith-Toda spectrum $V(1)$ at the prime $3$. Proc. Amer. Math. Soc. 132 (2004) 3111-3119. MR 2063134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. A. Guest. Configuration spaces and the space of rational curves on a toric variety . Bull. Amer. Math. Soc. 31 (1994) 191-196. MR 1260521.
Abstract, references, and article information   
View Article: PDF

[7] W. G. Dwyer and D. M. Kan. Homology and cohomology of $\Pi$-algebras . Trans. Amer. Math. Soc. 342 (1994) 257-273. MR 1147399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Augusto Reynol Filho. Nilpotent spaces: some inequalities on nilpotency degrees . Proc. Amer. Math. Soc. 115 (1992) 501-512. MR 1093597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mladen Bestvina. Essential dimension lowering mappings having dense deficiency set . Trans. Amer. Math. Soc. 287 (1985) 787-798. MR 768741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Y. Kodama and A. Koyama. Hurewicz isomorphism theorem for Steenrod homology . Proc. Amer. Math. Soc. 74 (1979) 363-367. MR 524318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1